# SDR AALA20150626019

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,483 hours, 22,740 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE CTR TANK PUMP FAILED.  UNABLE TO TRANSFER FUEL OUT OF CTR TANK.  RESET APPLICABLE CENTER UFI IAW AMM 28-20-28.  PERFORMED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.
